Maine, 2023Flood in Maine, January 26, 2023
January 26, 2023 · NWS GYX · 1 event in 1 county or zone
On the 25th a winter storm lifted north through the Ohio River Valley and into the eastern Great Lakes while a weakening high pressure drifted southeast into the Canadian Maritimes. The warm front between the systems separated typical January cold over northern New England from mild air to the south.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On the 25th a winter storm lifted north through the Ohio River Valley and into the eastern Great Lakes while a weakening high pressure drifted southeast into the Canadian Maritimes. The warm front between the systems separated typical January cold over northern New England from mild air to the south. Cold air damming allowed much of the precipitation to start as snow late on the 25th. The winter storm occluded on the 26th, with secondary low pressure forming near New York City and moving towards Boston. This northerly track allowed both warm air aloft and warm marine air to move into much of western Maine. Mixed precipitation turned over to rain along the Mid-Coast which allowed a longer duration period of above freezing temperatures and rainfall. Snowmelt and rainfall allowed for some minor streams to overflow their banks that caused localized overland flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Jan 26, 7:03 AM EST, 1 hour 27 minutes earlier.
Area forecast discussion, Jan 26, 7:03 AM EST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Gray ME
703 AM EST Thu Jan 26 2023
.SYNOPSIS...
Snow, freezing rain, and rain tapers to rain and snow showers
this morning. Mostly quiet weather is expected Friday into the
weekend before a weak system approaches Sunday bringing mostly
light snow into Sunday night with rain showers more likely
across the far south. Another substantial system possible
midweek.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
7:00AM Update... Dropped the winter wx advisories where precip
is coming to an end and temps are above freezing. Colder air has
made its way back to the southern coastline, but temps are
mostly just above freezing. Temps will likely bottom out at
freezing, which may be enough to cause some refreezing on
untreated surfaces. The back edge of the precip is quickly
making its way through New Hampshire, and will move through
Maine over the next few hours.
Previous...
Latest CC radar imagery continues to show warm air aloft racing
into northern areas at this hour, while warmer air with temps
above freezing at the surface has remained confined to within
about 15 miles of the coast and across southern New Hampshire
and York County. Temps have warmed into the mid to upper 40s
along the immediate southern coastline. The cold air dam is
holding strong across interior Maine and parts of central New
Hampshire. After warming into the mid to upper 30s towns on the
western side of Casco Bay have cooled back to near freezing in
the last couple hours. As the low tracks just offshore over the
next few hours, the colder air in the CAD is expected to work
its way back to the coast around Portland and drop temperatures
back to near freezing. Some light accretion is possible during
this timeframe, and some refreezing of standing water is
possible before temperatures warm back up later this morning.
Snow accumulations have come to an end outside of the
mountains, but sleet and freezing rain continues across most
interior parts of Maine and central and northern NH. Towns
within about 20 miles of the freezing line can expect to pick up
around a quarter inch of ice, with the best chance for this
extending from the lakes region of New Hampshire, through the
Sebago Lake area, and then just west of the Augusta and
Waterville area. These amounts shouldn't be enough to cause much
in the way of power outages, but a few branches could come down
as the trees start to sag. Mainly sleet is expected north of
this area on top of the snow that has already fallen.
Winds have mostly remained offshore with a very sharp coastal
front keeping most of the coastline in an inversion. The one
exception has been eastern parts of the MidCoast around
Rockland. Winds are expected to continue to increase over the
next couple of hours, so the Wind Advisory remains in place.
Winter WX advisories have been taken down for parts of southern
NH where temps have been above freezing for most of the night
and precip is expected to come to an end around daybreak. Temps
still may fall back to near freezing once the precip comes to an
end, so some spotty black ice is possible with some refreezing
before temps warm up later this morning. Winter WX advisories
have also been removed from parts of the MidCoast where wind
headlines are the primary concern over the next few hours.
Precip quickly shuts off from southwest to northeast this
morning as the back edge moves through the area. Upslope snow
showers are expected to increase across the higher terrain and
northern areas as northwesterly flow increases on the back side
of the system. Westerly winds do become gusty this afternoon as
the system pulls away, with most areas seeing gusts around 30-35
mph this afternoon and evening.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Breezy conditions continue overnight with only a gradual
decrease in winds through the overnight hours. These winds do
help usher in some colder air, with temperatures falling back
into the teens in most locations tonight. Upslope snow showers
gradually diminish in coverage through the overnight, while
clouds generally decrease elsewhere.
A seasonable day is expected tomorrow as a weak ridge of high
pressure builds into New England during the daytime. Winds also
diminish with the arrival of the high. Seasonable cool temps are
expected across northern areas with highs in the teen, while
the coastline remains closer to average with highs in the low
30s.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Very little change to the long term forecast as per latest
deterministic and ensemble guidance. Will just go over some
dailies at this time as we continue to be focused with this
morning's snow/ice/rain.
Friday night/Saturday...Short wave trough moving through the
flow may bring a few snow showers, especially in the mountains.
SFC wind gusts 20 to 30 MPH possible from the SW.
Sunday...another short wave trough and attendant low pressure
system moves into New England. At this time model consensus is
for stratiform light snow event for most zones, except across
southern NH and parts of the coastal plain where it may be just
dry or warm enough for light rain showers. 2-4" snow event
possible in the interior.
Monday night into Tue...Yet another weak system. Some
accumulating snow possible in the mountains with weak low
pressure system/cold front.
Tue Night and Wed...Another moderate snow/mixed precip system
possible as next short wave trough and burst of WAA occurs.
Overall, temperatures above normal to start trend to near
normal by early to mid next week. Train of short wave troughs
keeps us busy with relatively smaller precipitation events.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
Short Term...Mainly IFR conditions gradually improve through
the morning and early afternoon from southwest to northeast as
the system moves away. MVFR conditions linger at HIE into
tonight with a few snow showers at times. Westerly winds become
gusty this afternoon, with gusts around 25-30kt this afternoon
and evening. Mainly VFR conditions are expected elsewhere
tonight with winds easing toward daybreak. Mainly VFR
conditions are expected tomorrow.
Long Term...Fri night and Sat some MVFR in the mountains. Weak
low pressure crosses Sunday afternoon and night bringing light
snow across much of the area with MHT, CON, and PSM likely
seeing rain mixing with snow. Lowering Cigs and
-SN or -SNRA will likely bring some flight restriction Sunday
evening into Sunday night with improving conditions Monday.
&&
.MARINE...
Short Term...Storm force winds across the eastern waters and
gales elsewhere ease for a time late this morning and early
afternoon. Westerly gales then increase this afternoon and
evening as the storm system moves into the Canadian Maritimes.
Winds gradually ease overnight, with SCA conditions expected
tomorrow with high pressure building across the waters.
Long Term...SW flow increases Saturday gusting to SCA
thresholds with a few gusts to Gale Force along the outer
waters. Winds and seas drop below SCA thresholds Sunday,
although a few gusts to 25 kts will be possible Sunday
afternoon and Monday.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 3 PM EST this afternoon for
MEZ007>009-012>014-019>022-033.
Winter Storm Warning until 10 AM EST this morning for MEZ018.
Wind Advisory until 10 AM EST this morning for MEZ027-028.
NH...Winter Storm Warning until 3 PM EST this afternoon for
NHZ001>006.
Winter Storm Warning until 10 AM EST this morning for
NHZ007>010.
MARINE...Storm Warning until 10 AM EST this morning for ANZ150.
Gale Warning until 10 AM EST this morning for ANZ151>154.
&&
SYNOPSIS...
NEAR TERM...Clair
SHORT TERM...Clair
LONG TERM...Ekster
AVIATION...
MARINE...Hazardous weather outlook, Jan 26, 7:12 AM EST, 1 hour 18 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
712 AM EST Thu Jan 26 2023
MEZ007>009-012>014-019>022-033-NHZ001>006-271215-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Central Interior Cumberland-
Androscoggin-Kennebec-Interior Waldo-Interior Cumberland Highlands-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-
712 AM EST Thu Jan 26 2023
...WINTER STORM WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine and northern New
Hampshire.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
A light snow event is possible again on Sunday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
MEZ018-NHZ007>010-271215-
Interior York-Sullivan-Merrimack-Belknap-Strafford-
712 AM EST Thu Jan 26 2023
...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...
This Hazardous Weather Outlook is for southwest Maine and central
New Hampshire.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
MEZ027-028-271215-
Knox-Coastal Waldo-
712 AM EST Thu Jan 26 2023
...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
This Hazardous Weather Outlook is for south central Maine.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
MEZ026-271215-
Lincoln-
712 AM EST Thu Jan 26 2023
This Hazardous Weather Outlook is for south central Maine.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MEZ023>025-NHZ011>015-271215-
Coastal York-Coastal Cumberland-Sagadahoc-Cheshire-
Eastern Hillsborough-Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
712 AM EST Thu Jan 26 2023
This Hazardous Weather Outlook is for south central Maine,
southwest Maine, New Hampshire and southern New Hampshire.
.DAY ONE...Today and tonight.
Localized ponding and standing water on roads remains likely this
morning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ150-271215-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
712 AM EST Thu Jan 26 2023
...STORM WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Storm Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
ANZ151>154-271215-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
712 AM EST Thu Jan 26 2023
...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jan 26, 7:57 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
757 AM EST THU JAN 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 AM SNOW 3 ENE CANTERBURY 43.35N 71.52W
01/26/2023 E3.0 INCH MERRIMACK NH TRAINED SPOTTER
&&Local storm report, Jan 26, 8:04 AM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
804 AM EST THU JAN 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FREEZING RAIN 4 SSW LIVERMORE FALLS 44.42N 70.20W
01/26/2023 M0.10 INCH ANDROSCOGGIN ME PUBLIC
&&Local storm report, Jan 26, 8:06 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
806 AM EST THU JAN 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM SNOW 1 SE CAMPTON 43.84N 71.63W
01/26/2023 M3.8 INCH GRAFTON NH TRAINED SPOTTER
&&Local storm report, Jan 26, 8:27 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
827 AM EST THU JAN 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 AM SNOW HANOVER 43.71N 72.28W
01/26/2023 M2.0 INCH GRAFTON NH PUBLIC
&&Local storm report, Jan 26, 8:28 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
828 AM EST THU JAN 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW JAY 44.51N 70.22W
01/26/2023 M7.0 INCH FRANKLIN ME PUBLIC
&&Local storm report, Jan 26, 8:29 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
829 AM EST THU JAN 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 2 SW BROOKLINE 42.71N 71.70W
01/26/2023 M1.0 INCH HILLSBOROUGH NH COCORAHS
COCORAHS STATION NH-HL-19 BROOKLINE 2.1 SW.
0700 AM SNOW 1 ENE WOLFEBORO 43.59N 71.19W
01/26/2023 M6.0 INCH CARROLL NH CO-OP OBSERVER
CO-OP OBSERVER STATION WOLN3 WOLFEBORO.
0700 AM SNOW 3 SSW CONTOOCOOK 43.18N 71.75W
01/26/2023 M1.8 INCH MERRIMACK NH CO-OP OBSERVER
CO-OP OBSERVER STATION WHPN3 3.3 SW
CONTOOCOOK.
0700 AM SNOW 2 N TURNER 44.28N 70.26W
01/26/2023 M6.5 INCH ANDROSCOGGIN ME CO-OP OBSERVER
CO-OP OBSERVER STATION TURM1 TURNER.
0700 AM SNOW TAMWORTH 43.86N 71.27W
01/26/2023 M5.8 INCH CARROLL NH CO-OP OBSERVER
CO-OP OBSERVER STATION TMWN3 TAMWORTH.
0700 AM SNOW 1 ESE NEW SHARON 44.63N 70.00W
01/26/2023 M5.0 INCH FRANKLIN ME CO-OP OBSERVER
CO-OP OBSERVER STATION NWSM1 0.9 E NEW
SHARON.
0700 AM SNOW 4 W UNITY 43.29N 72.33W
01/26/2023 M2.0 INCH SULLIVAN NH COCORAHS
COCORAHS STATION NH-SL-3 WEST UNITY 0.7 WSW.
0700 AM SNOW 5 NE CARROLL 44.34N 71.46W
01/26/2023 M1.6 INCH COOS NH COCORAHS
COCORAHS STATION NH-CS-19 CARROLL 4.6 NE.
0700 AM SNOW 1 SE WOLFEBORO 43.57N 71.19W
01/26/2023 M5.6 INCH CARROLL NH COCORAHS
COCORAHS STATION NH-CR-50 WOLFEBORO 1.5 SE.
0700 AM SNOW TAMWORTH 43.86N 71.27W
01/26/2023 M5.8 INCH CARROLL NH COCORAHS
COCORAHS STATION NH-CR-27 TAMWORTH 0.4 NNW.
0700 AM SNOW 2 SSW ASHLAND 43.66N 71.64W
01/26/2023 M5.1 INCH BELKNAP NH COCORAHS
COCORAHS STATION NH-BK-18 NEW HAMPTON 4.1 N.
0700 AM SNOW 5 NW HOLLIS 43.65N 70.68W
01/26/2023 M4.8 INCH YORK ME COCORAHS
COCORAHS STATION ME-YK-3 HOLLIS CENTER 5.4
NW.
0700 AM SNOW 4 E SOLON 44.95N 69.78W
01/26/2023 M6.0 INCH SOMERSET ME COCORAHS
COCORAHS STATION ME-SM-4 SOLON 3.9 ESE.
0700 AM SNOW 2 ESE HARTLAND 44.87N 69.42W
01/26/2023 M2.0 INCH SOMERSET ME COCORAHS
COCORAHS STATION ME-SM-3 PALMYRA 3.5 NW.
0700 AM SNOW 4 W ANDOVER 44.64N 70.83W
01/26/2023 M6.5 INCH OXFORD ME COCORAHS
COCORAHS STATION ME-OX-34 ANDOVER 3.8 W.
0700 AM SNOW 2 NNW NEW SHARON 44.67N 70.03W
01/26/2023 M5.3 INCH FRANKLIN ME COCORAHS
COCORAHS STATION ME-FR-4 NEW SHARON 2.0 NW.
0700 AM SNOW 3 SW HARPSWELL 43.77N 70.02W
01/26/2023 M2.0 INCH CUMBERLAND ME COCORAHS
COCORAHS STATION ME-CM-148 HARPSWELL 3.1
WSW.
0700 AM SNOW 3 ENE FREEPORT 43.88N 70.05W
01/26/2023 M5.5 INCH CUMBERLAND ME COCORAHS
COCORAHS STATION ME-CM-138 FREEPORT 3.0 ENE.
0700 AM SNOW 5 NW HOLLIS 43.65N 70.67W
01/26/2023 M4.8 INCH YORK ME CO-OP OBSERVER
CO-OP OBSERVER STATION HOLM1 5.0 NW HOLLIS.
0720 AM SNOW 1 NNW BOW 43.15N 71.56W
01/26/2023 M2.7 INCH MERRIMACK NH COCORAHS
COCORAHS STATION NH-MR-4 BOW 1.6 NW.
0730 AM SNOW 2 WSW NEWCASTLE 44.03N 69.57W
01/26/2023 M1.5 INCH LINCOLN ME COCORAHS
COCORAHS STATION ME-LN-1 NEWCASTLE 2.1 SW.
0747 AM SNOW 5 W GREENWOOD 44.32N 70.76W
01/26/2023 M11.5 INCH OXFORD ME CO-OP OBSERVER
CO-OP OBSERVER STATION BETM1 BETHEL 6 SSE.
0750 AM SNOW 3 SW MEREDITH 43.62N 71.54W
01/26/2023 M3.6 INCH BELKNAP NH COCORAHS
COCORAHS STATION NH-BK-9 MEREDITH 2.9 SSW.
0758 AM SNOW 3 E TILTON 43.44N 71.54W
01/26/2023 M5.4 INCH MERRIMACK NH COCORAHS
COCORAHS STATION NH-MR-45 NORTHFIELD 2.8 E.
0800 AM SNOW 3 ESE STRAFFORD 43.31N 71.14W
01/26/2023 M8.0 INCH STRAFFORD NH COCORAHS
COCORAHS STATION NH-ST-31 STRAFFORD 2.9 N.
0800 AM SNOW 3 ENE BRADFORD 43.30N 71.90W
01/26/2023 M3.9 INCH MERRIMACK NH COCORAHS
COCORAHS STATION NH-MR-60 SOUTH SUTTON 1.3
SE.
0800 AM SNOW 2 E DANBURY 43.52N 71.82W
01/26/2023 M4.8 INCH MERRIMACK NH COCORAHS
COCORAHS STATION NH-MR-6 DANBURY 2.2 ESE.
0800 AM SNOW 3 NNE MEREDITH 43.70N 71.47W
01/26/2023 M4.1 INCH BELKNAP NH COCORAHS
COCORAHS STATION NH-BK-26 MEREDITH 3.3 NNE.
&&Flood, Knox
- When
- January 26, 8:30 AM EST to 9:45 AM EST
- Where
- Knox County, 1.49 mi W of Melvin Hgts to 1.67 mi W of Melvin Hgts
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Trained Spotter
- Coordinates
- 44.220, -69.130
Snow melt and rainfall amounts of 1.5-3 led to rapid run-off that swelled local streams and rivers to above bank full. Minor road flooding was reported in Knox County with up to 18 of water flowing of Barnestown Road near the intersections of Hosmer Pond Road in the hilly terrain of Hope.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard and Winter Storm in Wyoming, January 26 to 30, 20231 death · 40 injured · 10 events
- Winter Storm and Extreme Cold in Montana, January 26 to 30, 202327 events
- Winter Storm in Montana, January 26 to 28, 202323 events
- Winter Storm in Wyoming, January 26 to 29, 202318 events
- Extreme Cold in Idaho, January 26 to 31, 202317 events
- Winter Storm and Winter Weather in Idaho, January 26 to 29, 202312 events
- Winter Weather in Pennsylvania, January 26 to 27, 20231 injured · 2 events
- High Wind and Strong Wind in California, January 26, 202381 kt wind · 9 events
- Extreme Cold and Heavy Snow in Utah, January 26 to 31, 20238 events
- High Wind in Montana, January 26, 202357 kt wind · 7 events
- Heavy Snow and Winter Weather in Colorado, January 26 to 28, 20237 events
- High Wind in Montana, January 26, 202358 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1077928.